# SDR AALA2009012900390

- Difficulty date: January 29, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 51,808 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT AFT LAVATORY INOPERATIVE.  RESEATED BATTERY PACK AT AFT LAVATORY.
